# SDR 2006FA0000157

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: General aviation
- Aircraft: N9456B
- Make and model: Cessna 175
- Aircraft serial: 55256
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Bracket
- Part number: 051313211
- Condition: Bent
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A REPLACEMENT 0513132-11 ENGINE MOUNT BRACKET WAS ORDERED TO REPLACE ONE FOUND CRACKED. THE JOGGLED FLANGE WAS INCORRECTLY FORMED. THE FLANGE WAS BENT OUTWARD TO THE POINT THAT IT WOULD NOT FIT IN THE AIRCRAFT.
